Alert archive / North Dakota / Wind Advisories in 2015

Wind Advisory 10, NWS Bismarck, ND

April 11, 20157 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Apr 11, 2015, 3:02 PM MDT for 7 counties in North Dakota. It took effect at Apr 12, 2015, 10:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2015, 3:02 PM MDT (21:02 UTC)
In effect from
Apr 12, 2015, 10:00 AM MDT
Expired
Apr 12, 2015, 7:15 PM MDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WWUS73 KBIS 112102
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
402 PM CDT SAT APR 11 2015

...WINDY SOUTHWEST SUNDAY...

.A COLD FRONT WILL SWEEP ACROSS NORTH DAKOTA LATE TONIGHT. WINDY
CONDITIONS WILL DEVELOP SUNDAY ACROSS SOUTHWEST NORTH DAKOTA.
THE STRING WINDS WILL BE FELT FROM BEACH TO MEDORA...TO DICKINSON
AND MOTT TO HETTINGER AND BOWMAN. NORTHWEST WINDS OF 30 TO 40 MPH WITH
GUSTS OVER 45 MPH ARE EXPECTED.

NDZ031>033-040-041-043-044-120515-
/O.NEW.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
302 PM MDT SAT APR 11 2015

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY. 

* TIMING...LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* WINDS...30 TO 40 MPH,...WITH GUSTS TO 50 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
6 follow-up statements
121 
WWUS73 KBIS 120242
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT SAT APR 11 2015

...WIND ADVISORY SOUTHWEST SUNDAY...

.WINDY CONDITIONS WILL DEVELOP SUNDAY ACROSS SOUTHWEST NORTH
DAKOTA. THE STRONGEST WINDS ARE EXPECTED FROM BEACH TO MEDORA...TO
DICKINSON AND MOTT TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS
OVER 45 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH
PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES
HAZARDOUS.

NDZ031>033-040-041-043-044-121045-
/O.CON.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
842 PM MDT SAT APR 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
SUNDAY...

* TIMING...LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
436 
WWUS73 KBIS 120905
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
405 AM CDT SUN APR 12 2015

...WIND ADVISORY SOUTHWEST TODAY...

.VERY WINDY CONDITIONS WILL DEVELOP TODAY ACROSS SOUTHWEST NORTH
DAKOTA. THE STRONGEST WINDS ARE EXPECTED FROM BEACH TO MEDORA...
TO DICKINSON AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND
GUSTS OVER 45 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING
HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES
HAZARDOUS.

NDZ031>033-040-041-043-044-121830-
/O.CON.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
305 AM MDT SUN APR 12 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING...

* TIMING...LATE THIS MORNING THROUGH EARLY EVENING.

* WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JV
264 
WWUS73 KBIS 121501
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1001 AM CDT SUN APR 12 2015

...WIND ADVISORY SOUTHWEST TODAY...

.VERY WINDY CONDITIONS ACROSS SOUTHWEST NORTH DAKOTA TODAY. THE
STRONGEST WINDS ARE EXPECTED FROM BEACH TO MEDORA...TO DICKINSON
AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS OVER 45
MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE
VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS.

NDZ031>033-040-041-043-044-122315-
/O.CON.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
901 AM MDT SUN APR 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* TIMING...LATE THIS MORNING THROUGH EARLY EVENING.

* WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
348 
WWUS73 KBIS 122046
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT SUN APR 12 2015

...WIND ADVISORY SOUTHWEST THROUGH EARLY EVENING...

.WINDY CONDITIONS WILL EXTEND INTO THIS EVENING ACROSS SOUTHWEST
NORTH DAKOTA WITH THE STRONGEST WINDS FROM BEACH TO MEDORA...TO
DICKINSON AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS
TO 45 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH
PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES
HAZARDOUS.

NDZ031>033-040-041-043-044-130300-
/O.CON.KBIS.WI.Y.0010.000000T0000Z-150413T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
246 PM MDT SUN APR 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* TIMING...THROUGH EARLY EVENING.

* WINDS...WESTERLY GUSTS TO 45 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
993 
WWUS73 KBIS 130019
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SUN APR 12 2015

...WIND ADVISORY SOUTHWEST THROUGH EARLY EVENING...

.WINDY CONDITIONS WILL EXTEND INTO THIS EVENING ACROSS SOUTHWEST
NORTH DAKOTA WITH THE STRONGEST WINDS FROM BEACH TO MEDORA...TO
DICKINSON AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS
TO 40 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH
PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES
HAZARDOUS.

NDZ031>033-040-041-043-044-130300-
/O.CON.KBIS.WI.Y.0010.000000T0000Z-150413T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
619 PM MDT SUN APR 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* TIMING...THROUGH EARLY EVENING.

* WINDS...WESTERLY GUSTS TO 40 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
396 
WWUS73 KBIS 130115
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT SUN APR 12 2015

...WIND ADVISORY CANCELLED...

.WINDS WILL CONTINUE TO SUBSIDE THIS EVENING ACROSS SOUTHWEST
NORTH DAKOTA...AND THE WIND ADVISORY IS CANCELLED. HOWEVER...THE
RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT. 

NDZ031>033-040-041-043-044-130215-
/O.CAN.KBIS.WI.Y.0010.000000T0000Z-150413T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
715 PM MDT SUN APR 12 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO SUBSIDE THIS EVENING ACROSS SOUTHWEST
NORTH DAKOTA...AND THE WIND ADVISORY IS CANCELLED. HOWEVER...THE
RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT. 

$$

AYD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 11, 2:22 PM MDT, 40 minutes earlier.

Area forecast discussion, Apr 11, 2:22 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT SAT APR 11 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 241 PM CDT SAT APR 11 2015

...ELEVATED TO CRITICAL FIRE WEATHER CONCERNS THROUGH TUESDAY...

MAIN ISSUES FOR THIS FORECAST INCLUDE THE FIRE WEATHER
HIGHLIGHTS FOR THIS AFTERNOON AND EARLY EVENING AND AGAIN SUNDAY
AFTERNOON AND EVENING. ALSO GUSTY WINDS WITH A COLD FRONTAL
PASSAGE TONIGHT AND SUNDAY. THERE IS LITTLE RELIEF IN STORE
REGARDING MOISTURE THIS COMING WEEK. WITH STILL DORMANT
GRASSES...THE GUSTY WINDS AND ABOVE NORMAL TEMPERATURES EXPECTED
OVER THE NEXT FEW DAYS COULD CREATE CONDITIONS FOR RAPID FIRE
GROWTH AND SPREAD SHOULD A FIRE IGNITE.

THIS AFTERNOON...TEMPERATURES IN THE 70S...GUSTY WINDS AND DRY
GRASSLANDS ARE CAUSING CONCERN FOR WILDFIRES. MINIMUM RELATIVE
HUMIDITY THIS AFTERNOON WILL LIKELY FALL BELOW 15 PERCENT ACROSS
THE SOUTHWEST AND SOUTH CENTRAL. EVEN ACROSS THE JAMES RIVER
VALLEY AND WEST CENTRAL SECTIONS OF THE STATE MINIMUM RELATIVE
HUMIDITY WILL BE IN THE UPPER TEENS TO AROUND 20. A RED FLAG
WARNING CONTINUES THROUGH EARLY THIS EVENING. HAVE ALSO ISSUED A
FIRE WEATHER WATCH FOR SUNDAY LATE MORNING THROUGH THE EARLY
EVENING. WINDS OF 20 TO 35 MPH AND LOW RELATIVE HUMIDITY COULD
AGAIN CAUSE ELEVATED TO CRITICAL FIRE DANGER.

TONIGHT...AN APPROACHING COLD FRONT WILL BRING WIDELY SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG THE FRONT. ANY RAIN
AMOUNTS WILL BE LIGHT.

ON SUNDAY...POST FRONTAL WEATHER CONDITIONS WILL BRING BREEZY TO
WINDY CONDITIONS TO THE REGION. HAVE ISSUED A WIND ADVISORY
SOUTHWEST LATE MORNING THROUGH EARLY SUNDAY EVENING.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 241 PM CDT SAT APR 11 2015

FOCUS IN THE LONG TERM IS ON FIRE WEATHER MONDAY AND TUESDAY AND THE
COLD FRONT MOVING THROUGH TUESDAY NIGHT.

DRY AND BREEZY CONDITIONS IN PLACE THIS WEEKEND WILL CONTINUE INTO
MONDAY AND TUESDAY. GREATEST FIRE WEATHER CONCERN IS FOR MONDAY WITH
DEW POINTS IN THE TEENS TO LOWER 20S DURING THE AFTERNOON ACROSS
NORTH DAKOTA. MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 15 SOUTH TO
25 IN THE TURTLE MOUNTAINS. WINDS WILL BE GREATEST IN THE EAST NEAR
30 MPH TO 15 MPH WEST. WINDS EARLY IN THE MORNING WILL BE IN THE 10
TO 20 MPH RANGE STARTING FIRE WEATHER CONCERNS A BIT EARLIER THAN
USUAL. UPPER LEVEL RIDGING WILL BUILD IN DURING THE AFTERNOON FROM
WEST TO EAST DIMINISHING WINDS. CONCERNS FOR MONDAY ARE FOR ALL OF
CENTRAL AND WESTERN NORTH DAKOTA.

FOR TUESDAY WINDS WILL BE A BIT LIGHTER AND FROM THE SOUTH. FIRE
WEATHER CONCERNS FOR NOW ARE FOR SOUTH CENTRAL AND SOUTHWESTERN
NORTH DAKOTA AS RELATIVE HUMIDITY WILL BE IN THE UPPER 20S AND 30S
ELSEWHERE.

BY TUESDAY NIGHT THE UPPER LEVEL TROUGH OVER THE ROCKIES WILL BE
MOVING INTO THE NORTHERN PLAINS. THE 12 UTC GFS AND ECMWF ARE IN
GOOD AGREEMENT ON BRINGING THE COLD FRONT THROUGH TUESDAY NIGHT.
NEITHER SOLUTION IS VERY WET...HOWEVER THE GFS IS THE WETTER
SOLUTION BRINGING NEARLY A QUARTER INCH TO THE SOUTHWEST. FOR NOW
HAVE WENT AHEAD AND ADDED IN AN ISOLATED CHANCE FOR THUNDER TUESDAY
NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 241 PM CDT SAT APR 11 2015

THE MAIN HIGHLIGHT OF THE FORECAST PERIOD WILL BE A STRONG COLD
FRONT SWEEPING THROUGH THE STATE OVERNIGHT. WITH THIS BOUNDARY...
EXPECT GUSTY SOUTHWEST WINDS SATURDAY AFTERNOON...SHIFTING TO
GUSTY NORTHWEST WINDS BY LATE SUNDAY MORNING. VFR CONDITIONS WILL
PREVAIL THROUGH THE FORECAST PERIOD. HIGH CLOUDS WILL INCREASE
FROM WEST TO EAST BEGINNING LATE THIS AFTERNOON...WITH AN ISOLATED
SPRINKLE OR TWO POSSIBLE AT KISN OR KDIK AFT 03Z ON SUNDAY.

&&

.FIRE WEATHER...
ISSUED AT 241 PM CDT SAT APR 11 2015

RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING.

NO REPORTS OF GRASSLANDS BEGINNING TO GREEN UP.

RED FLAG CONDITIONS THIS AFTERNOON OVER MOST OF WESTERN AND ALL
OF SOUTH CENTRAL NORTH DAKOTA. SOUTH TO SOUTHWEST WINDS OF 20 TO
25 MPH...TEMPERATURES IN THE 70S...AND RELATIVE HUMIDITY VALUES OF
12 TO 20 PERCENT ARE OCCURRING AT PLACES LIKE WILLISTON AND
BOWMAN...GARRISON TO JAMESTOWN AND SOUTH TO THE SOUTH DAKOTA
BORDER.

FIRE WEATHER CONCERNS CONTINUE SUNDAY. CONFIDENT ON NORTHWEST WINDS
OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH SOUTHWEST. THIS IS
FROM A COLD FRONTAL PASSAGE WITH EXPECTED HIGHS IN THE 50S TO THE
MIDDLE 60S. THERE SHOULD BE SUFFICIENT DRYING AT LOWER LEVELS FOR
MINIMUM RELATIVE HUMIDITY VALUES IN THE UPPER TEENS SOUTH AND 25
TO 30 PERCENT NORTH. HOWEVER...EXPECTING SOME INCREASED CLOUD
COVER WITH ISOLATED TO SCATTERED SHOWERS. HAVE ISSUED A FIRE
WEATHER WATCH FOR THE SOUTHERN TWO THIRDS OF THE STATE FOR SUNDAY
AFTERNOON AND EVENING.

CONTINUED WINDY BREEZY TO WINDY MONDAY AND TUESDAY WITH HIGHS IN
THE LOWER 60S MONDAY...TO THE 70S TO AROUND 80 TUESDAY. MINIMUM
RELATIVE HUMIDITY REMAINS 15 TO 25 PERCENT. WILL NEED TO MONITOR
FOR POSSIBLE FIRE WEATHER HEADLINES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR
NDZ009-010-017>021-025-031>037-040>048-050-051.

FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR NDZ009>011-017>023-025-031>037-040>048-050-051.

WIND ADVISORY FROM 10 AM TO 9 PM MDT SUNDAY FOR NDZ031>033-040-
041-043-044.

&&

SHORT TERM...WAA
LONG TERM...MM
AVIATION...WAA/ZH
FIRE WEATHER...WAA
Hazardous weather outlook, Apr 11, 5:32 AM MDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
632 AM CDT SAT APR 11 2015

NDZ001>005-011>013-022-023-121145-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-
632 AM CDT SAT APR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

VERY WINDY SUNDAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER
40 MPH AT TIMES CAN BE EXPECTED. A WIND ADVISORY WILL LIKELY BE
NEEDED. IN ADDITION...FIRE WEATHER CONCERNS ON SUNDAY AS WELL WITH
LOWER RELATIVE HUMIDITY EXPECTED.

CONTINUED WINDY MONDAY WITH ELEVATED FIRE WEATHER CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ009-010-017>021-025-031>037-040>048-050-051-121145-
WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
632 AM CDT SAT APR 11 2015 /532 AM MDT SAT APR 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR MOST OF WESTERN
AND ALL OF SOUTH CENTRAL NORTH DAKOTA. DORMANT GRASSLANDS...SOUTHERLY
WINDS OF 15 TO 25 MPH...TEMPERATURES REACHING INTO THE 70S...AND
MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT CAN BE
EXPECTED THIS AFTERNOON. THIS WILL CREATE CONDITIONS FOR RAPID
FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

VERY WINDY SUNDAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER
40 MPH AT TIMES CAN BE EXPECTED. A WIND ADVISORY WILL LIKELY BE
NEEDED. IN ADDITION...FIRE WEATHER CONCERNS ON SUNDAY AS WELL WITH
LOWER RELATIVE HUMIDITY EXPECTED.

CONTINUED WINDY MONDAY WITH ELEVATED FIRE WEATHER CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

TWH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:13 AM MDTRed Flag WarningBISAdams, Billings, Bowman, Burleigh, Dickey, Dunn and 20 more15 hr
Apr 11, 2:47 PM MDTFire Weather WatchBISAdams, Billings, Bowman, Burleigh, Dickey, Dunn and 23 more12 hr

Nearby

Wind Advisories in North Dakota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.